MathSciNet Relay Station
MathSciNet bibliographic data
MR1784444 47H10 (46G20 47H09 58C10)
Kuczumow, Tadeusz; Reich, Simeon; Shoikhet, David The existence and non-existence of common fixed points for commuting families of holomorphic mappings. Nonlinear Anal. 43 (2001), no. 1, 45–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement